# SDR SWAA2022030477462

- Difficulty date: March 9, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB TIP CAP IS CRACKED AT FASTNER HOLE; UPPER SIDE; 6TH FASTNER FROM THE FWD EDGE. / REMOVED AND REPLACED L/H HORIZONTAL STAB TIP CAP IAW SRM 51-40-02-0G-0
